Alert archive / Kentucky / Tornado Warnings in 2011
Tornado Warning 23, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 4, 2011, 10:22 AM CDT for Ballard County, McCracken County, Kentucky. It was in force for 23 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 10:22 AM CDT (15:22 UTC)
- Expired
- Apr 4, 2011, 10:45 AM CDT
- In force
- 23 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Ballard County, KY, McCracken County, KY
The radar
The Paducah radar (KPAH), 11 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 10:30 AM CDT | TSTM WND DMG | Heath, KY | LATE REPORT. LARGE SHED DESTROYED. |
| Apr 4, 10:30 AM CDT | TORNADO 0 | 1 Sw Heath, KY | UPDATE TO INITIAL REPORT. BRIEF TOUCHDOWN SOUTHWEST OF HEATH TRAVELING 0.5 MILES NORTHWEST CROSSING KELLEY ROAD NEAR ALONG THE S CURVE. ROOF OF LONG METAL FARM BUILDING LIFTED ACROSS THE FARM HOUSE SPREADING DEBRIS ON OTHER SIDE OF PROPERTY AND INTO THE NEIGHB |
| Apr 4, 10:34 AM CDT | TSTM WND DMG | Woodville, KY | WESTERN MCCRACKEN COUNTY...PORCH ROOF BLOWN OFF...SPEED LIMIT SIGNS DOWN...TREE LIMBS DOWN...CARPORT WRAPPED AROUND A TREE...TELEPHONE LINES DOWN...TREE DOWN OVER ROAD. MOSTLY NORTH AND WEST OF NWS OFFICE AT BARKLEY ARPT. |
| Apr 4, 10:39 AM CDT | TSTM WND DMG | La Center, KY | BUILDING COLLAPASED WITH INDIVIDUALS TRAPPED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 7:22 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.4 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -640 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 507 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
270 WFUS53 KPAH 041522 TORPAH KYC007-145-041545- /O.NEW.KPAH.TO.W.0023.110404T1522Z-110404T1545Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PADUCAH KY 1022 AM CDT MON APR 4 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * TORNADO WARNING FOR... BALLARD COUNTY IN WESTERN KENTUCKY... NORTHWESTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY... * UNTIL 1045 AM CDT. * AT 1019 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTH OF LA CENTER...MOVING NORTHEAST AT 65 MPH. * LOCATIONS IN THE WARNING INCLUDE... LA CENTER... BARLOW... WEST PADUCAH... PRECAUTIONARY/PREPAREDNESS ACTIONS... NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF A HOME OR BUILDING. && LAT...LON 3720 8886 3710 8865 3693 8898 3706 8910 TIME...MOT...LOC 1522Z 237DEG 56KT 3704 8893 $$
1 follow-up statement
937 WWUS53 KPAH 041528 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1028 AM CDT MON APR 4 2011 KYC007-145-041545- /O.CON.KPAH.TO.W.0023.000000T0000Z-110404T1545Z/ BALLARD KY-MCCRACKEN KY- 1028 AM CDT MON APR 4 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR NORTHWESTERN MCCRACKEN AND EAST CENTRAL BALLARD COUNTIES IN WESTERN KENTUCKY... AT 1024 AM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED NEAR KEVIL...MOVING NORTHEAST AT 65 MPH. LOCATIONS IN THE WARNING INCLUDE WEST PADUCAH. LAT...LON 3715 8894 3720 8886 3710 8865 3697 8890 TIME...MOT...LOC 1529Z 237DEG 56KT 3710 8881 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 4, 6:30 AM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, Apr 4, 6:30 AM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
630 AM CDT MON APR 4 2011
.UPDATE...
AVIATION DISCUSSION FOR 12Z ROUTINE TAF ISSUANCE.
&&
.DISCUSSION...
/PREVIOUSLY ISSUED 349 AM CDT MON APR 4 2011/
WINDS ARE REALLY CRANKING EARLY THIS MORNING...ESP OVER NE AR AND
SRN IL AHEAD OF THE SFC FRONT/CONVECTION. MARION IL RECENTLY
GUSTED TO 55 KTS AND HARRISBURG IL GUSTED TO 50. MOST SLY GUSTS
REMAIN IN THE 30 TO 40 KTS RANGE..SO WILL CONTINUE WITH WIND
ADVISORY AS OPPOSED TO HIGH WIND WARNING. WINDS ARE ALSO CRANKING
BEHIND THE FRONT...WITH GUSTS NEAR 40 MPH BACK IN NW AR/SW MO...SO
DECIDED TO CONTINUE THE WIND ADVISORY THROUGH 7 PM ALL AREAS. CAN
TRIM FROM WEST OT EAST LATER IF NEED BE. TEMPS UNUSUALLY WARM WITH
THE CLOUD AND SOUTHERLY BREEZES HOLDING READINGS IN THE 70S.
ACTUALLY HIT 80 RECENTLY AT CARMI IL.
CONCERNING SEVERE WEATHER POTENTIAL TODAY...ONGOING CONVECTION
OVERNIGHT IN MO HAS PRODUCED 1 INCH HAIL AND DAMAGING WIND GUSTS
OVER 60 MPH FROM TIME TO TIME...ESP IN BOWING SEGMENTS AND THE
WITHIN THE MOST INTENSE CELLS. WILL LIKELY SEE AT LEAST SCATTERED
SEVERE STORMS TODAY AS THIS ACTIVITY MOVES EAST ACROSS THE REGION.
DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN CONCERN...BUT
SOME TORNADO ACTIVITY CANNOT BE RULED OUT...ESP IF THE STORMS
BECOME SURFACE ROOTED AS THE DAY PROGRESSES. HIGHEST SVR WEATHER
RISK WILL BE OVER SE MO AND SRN IL FROM EARLY THIS MORNING THROUGH
LATE MORNING...THEN WILL SHIFT INTO WRN KY AND SW IN THE LATE
MORNING AND INTO THE EARLY AFTERNOON.
WILL SEE CLOSE TO AN INCH OR TWO OF RAIN FROM THIS SYSTEM AS
WELL...ESPECIALLY OVER WESTERN KY...AS THE SYSTEM REALLY BLOWS UP
LATE IN THE MORNING AND INTO THE AFTERNOON.
TEMPS WILL FALL RAPIDLY INTO THE 40S AND 50S BEHIND THE COLD FRONT
WITH THOSE BLUSTERY NW WINDS. THINGS SHOULD CLEAR OUT QUICKLY THIS
EVENING...AND HIGH PRESSURE WILL MAKE A QUICK RETURN TUE/WED WITH
A GRADUAL WARMING TREND. WILL LIKELY SEE 70S AGAIN BY WED AFTERNOON.
&&
.AVIATION...
GIVEN THE MUDDLED FRONTAL BOUNDARY MOVING SOUTHEAST ACROSS THE WFO
PAH TAF SITES...INCLUSION OF IFR CEILINGS WAS NECESSARY ON AN
INTERMITTENT BASIS WAS NECESSARY ALONG AND WITHIN 1-3 HOURS IN
ADVANCE OF THE FRONTAL PASSAGE OVER EACH TAF SITE. WITH THE LOW
LEVEL FLOW SOMEWHAT PARALLEL TO THE FRONT EARLY ON...A MORE
SUSTAINED PERIOD OF LOW /MVFR TO LOW VFR/ CEILINGS AND MVFR TO VFR
VISIBILITIES WILL BE MORE LIKELY ACROSS THE KPAH/KOWB TAF SITES.
WITH THE FRONTAL BOUNDARY EXPECTED BEYOND ALL OF THE TAF SITES BY
21Z TODAY...A TRANSITION TO VFR CONDITIONS WILL OCCUR AROUND
DUSK...WITH UNRESTRICTED CEILINGS AND VISIBILITIES LIKELY BETWEEN
03Z-06Z TUESDAY.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BALLARD-CALDWELL-
CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALEXANDER-EDWARDS-
FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
IL-WHITE-WILLIAMSON.
IN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&
AVIATION/FIRE WEATHER/SHORT TERM PUBLIC...SMITHHazardous weather outlook, Apr 4, 4:27 AM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 427 AM CDT MON APR 4 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-051000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 427 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL BE LIKELY OVER THE THE ENTIRE QUAD STATE REGION MONDAY. THIS RISK WILL COME VERY EARLY IN THE DAY OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...THEN THROUGH THE LATE MORNING AND INTO THE MID AFTERNOON OVER WESTERN KENTUCKY AND SOUTHWEST INDIANA. THE MAIN THREAT APPEARS TO BE DAMAGING WIND GUSTS...WITH SOME LARGE HAIL AND ISOLATED TORNADOES ALSO POSSIBLE. SOUTHERLY NON THUNDERSTORM WINDS OF 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH MAY RESULT IN SOME DAMAGE TO TREES AND POWER LINES TODAY...ESPECIALLY THIS MORNING INTO THE EARLY AFTERNOON. PLEASE REFER TO THE WIND ADVISORY FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR AT LEAST ISOLATED THUNDERSTORMS RETURNS WEDNESDAY NIGHT AND CONTINUES ON AND OFF THROUGH SATURDAY. THERE IS SOME POTENTIAL FOR SEVERE WEATHER DURING THAT TIME FRAME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS LIKELY...MAINLY FROM AROUND SUNRISE MONDAY INTO THE MID MORNING OVER SOUTHERN ILLINOIS AND SOUTHEAST ILLINOIS...AND THEN FROM MID MORNING INTO THE AFTERNOON OVER WESTERN KENTUCKY AND SOUTHWEST INDIANA.
In the hours before
Local storm report, Apr 4, 7:48 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
748 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL SMITHLAND 37.14N 88.40W
04/04/2011 M0.75 INCH LIVINGSTON KY EMERGENCY MNGR
DIME SIZE HAIL WITH TSTM WIND GUST 35 MPH.
&&
SMITTYSpecial weather statement, Apr 4, 8:07 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 807 AM CDT MON APR 4 2011 ILZ075>078-080>094-KYZ001>017-021-022-MOZ076-086-087-100-107>112- 114-041430- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-FULTON-HICKMAN-CARLISLE-BALLARD- MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON- TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-MUHLENBERG-TODD- PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER- STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...HICKMAN...CLINTON...BARDWELL... WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...MURRAY... MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...DIXON... MADISONVILLE...HOPKINSVILLE...GREENVILLE...ELKTON...PERRYVILLE... MARBLE HILL...CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN... POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 807 AM CDT MON APR 4 2011 ...SIGNIFICANT WEATHER ADVISORY... A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 PM. A LINE OF STRONG THUNDERSTORMS WERE MOVING RAPIDLY THROUGH THE QUAD STATE AREA THIS MORNING. AT 8 AM...THE LINE OF STORMS EXTENDED FROM FAIRFIELD ILLINOIS SOUTHWEST THROUGH MURPHYSBORO ILLINOIS TO MARBLE HILL AND DONIPHAN MISSOURI. SOME OF THESE STORMS MAY PRODUCE DIME TO NICKLE SIZE HAIL ALONG WITH WIND GUSTS UP TO 50 MPH. THE AREA OF STORMS WERE MOVING EASTWARD WITH THE INDIVIDUAL CELLS WERE TRACKING NORTHEAST AT NEARLY 60 MPH. SOME COMMUNITIES THAT WILL EXPERIENCE THE STORMS INCLUDE BENTON...ANNA AND THE REND LAKE RECREATION AREA IN ILLINOIS...AS WELL AS POPLAR BLUFF...DEXTER AND SIKESTON MISSOURI.
Local storm report, Apr 4, 8:36 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
836 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM TSTM WND DMG 5 SE THEBES 37.16N 89.39W
04/04/2011 ALEXANDER IL TRAINED SPOTTER
SMALL LIMBS DOWN. LOCAL POWER OUTAGES. SWING BLOWN OVER.
&&
SMITTYSpecial weather statement, Apr 4, 9:27 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 927 AM CDT MON APR 4 2011 ILZ075>078-081>083-085>094-INZ081-082-085>088-KYZ001>022- MOZ110>112-114-041600- JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE- WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-HARDIN-ALEXANDER- PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER- FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON- MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER- HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD- STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...WEST FRANKFORT...MCLEANSBORO...CARMI...HERRIN... HARRISBURG...SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA... ELIZABETHTOWN...CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH... PETERSBURG...POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT... HICKMAN...CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD... SMITHLAND...BENTON...MURRAY...MARION...EDDYVILLE...CADIZ... PRINCETON...MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE... HENDERSON...OWENSBORO...CALHOUN...GREENVILLE...ELKTON... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 927 AM CDT MON APR 4 2011 ...A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... A LINE OF STRONG THUNDERSTORMS CONTINUE TO MOVE EASTWARD ACROSS PORTIONS OF THE QUAD STATE AREA. THIS LINE OF STORMS EXTEND FROM NEAR MOUNT CARMEL INDIANA SOUTHWEST THROUGH THE REND LAKE RECREATION AREA AND CONTINUES TO DEXTER MISSOURI. THIS LINE OF STORMS HAVE A HISTORY OF PRODUCING GUSTY WINDS 45 TO 50 MPH...PERIODS OF TORRENTIAL RAIN AND SMALL HAIL. THROUGH 11 AM...THE LINE OF STORMS WILL TRACK EASTWARD WHILE INDIVIDUAL STORM CELLS WILL MOVE NORTHEAST AT NEARLY 60 MPH. SOME STORMS MAY PRODUCE HOURLY RAINFALL TOTALS OF NEARLY 1 INCH PER HOUR.
Local storm report, Apr 4, 10:16 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1016 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN PARMA 36.61N 89.82W
04/04/2011 M1.50 INCH NEW MADRID MO TRAINED SPOTTER
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 9:43 AM CDT | Severe Thunderstorm Warning | PAH | Fulton | 47 min |
| Apr 4, 10:21 AM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson, McLean | 39 min |
| Apr 4, 10:32 AM CDT | Tornado Warning | PAH | McCracken | 28 min |
| Apr 4, 10:38 AM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Lyon, McCracken, Marshall | 37 min |
| Apr 4, 10:47 AM CDT | Tornado Warning | PAH | Crittenden, Livingston, Lyon, McCracken, Marshall | 28 min |
| Apr 4, 10:56 AM CDT | Areal Flood Advisory | PAH | Caldwell, Crittenden, Henderson, Hopkins, Livingston, Lyon and 3 more | 114 min |
| Apr 4, 11:02 AM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, Livingston, Lyon and 4 more | 28 min |
| Apr 4, 11:06 AM CDT | Areal Flood Advisory | PAH | Daviess, McLean | 4 hr |
| Apr 4, 11:10 AM CDT | Flash Flood Warning | PAH | Calloway | 71 min |
| Apr 4, 11:16 AM CDT | Areal Flood Advisory | PAH | Christian, McLean, Muhlenberg, Todd, Trigg | 4 hr |
| Apr 4, 11:20 AM CDT | Severe Thunderstorm Warning | PAH | Calloway, Christian, Marshall, Trigg | 25 min |
| Apr 4, 11:35 AM CDT | Tornado Warning | PAH | Christian, Hopkins, Muhlenberg | 25 min |
| Apr 4, 11:37 AM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Lyon, Todd, Trigg | 37 min |
| Apr 4, 11:41 AM CDT | Tornado Warning | PAH | Christian, Trigg | 34 min |
| Apr 4, 11:47 AM CDT | Tornado Warning | PAH | Christian, Hopkins, Muhlenberg | 28 min |
| Apr 4, 11:50 AM CDT | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 55 min |
| Apr 4, 12:02 PM CDT | Tornado Warning | PAH | Christian, Todd | 43 min |
| Apr 4, 12:09 PM CDT | Tornado Warning | PAH | Christian, Muhlenberg, Todd | 28 min |
| Apr 4, 1:09 PM CDT | Flash Flood Warning | PAH | Christian, Todd | 3 hr |
Nearby
Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.